Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Sliding mode fault-tolerant control of uncertain system: a delta operator approach
Author: Gao, Y.
Wu, L.
Shi, P.
Li, H.
Citation: International Journal of Robust and Nonlinear Control, 2017; 27(18):4173-4187
Publisher: Wiley
Issue Date: 2017
ISSN: 1049-8923
Statement of
Yabin Gao, Ligang Wu, Peng Shi and Hongyi Li
Abstract: Abstract not available
Keywords: Sliding mode control; delta operator; fault-tolerant control; uncertain systems
Rights: Copyright © 2017 John Wiley & Sons, Ltd.
DOI: 10.1002/rnc.3788
Grant ID:
Published version:
Appears in Collections:Aurora harvest 8
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.